# SDR SWAA2025012378183

- Difficulty date: December 16, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BTW BS927 TO BS947.5 LBL 23 WL 208.1 AT AFT GALLEY AREA 2024-764553<[01] REPLACED ANGLE LOCATED BTW BS927 TO BS947.5 LBL 23 WL 208.1 AT AFT GALLEY AREA I.A.W B373-800 SRM 51-40-02; SRM 51-10-02 ITEM 9. AND DWG 147A5400 SHEET: 21; REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED
